# SDR IPXA2023010289481

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,393 hours, 18,377 cycles
- System (JASC): 5240 · Service Doors
- Part: Line
- Condition: Stripped
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF R1 DOOR BOTTLE LINES, FOUND UNION ON MOTOR DAMAGED. R & R UNION FITTING ON THE MOTOR IAW AMM 52-11-05.
